The existence of global solutions of a functional-differential equation
Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 121-125
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_36_1_121_125,
author = {S. Czerwik},
title = {The existence of global solutions of a functional-differential equation},
journal = {Colloquium Mathematicum},
pages = {121--125},
year = {1976},
volume = {36},
number = {1},
doi = {10.4064/cm-36-1-121-125},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-1-121-125/}
}
TY - JOUR AU - S. Czerwik TI - The existence of global solutions of a functional-differential equation JO - Colloquium Mathematicum PY - 1976 SP - 121 EP - 125 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-36-1-121-125/ DO - 10.4064/cm-36-1-121-125 LA - en ID - 10_4064_cm_36_1_121_125 ER -
S. Czerwik. The existence of global solutions of a functional-differential equation. Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 121-125. doi: 10.4064/cm-36-1-121-125
Cité par Sources :